MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PERITONEAL DIALYSIS CATHETER.; CATHETER, PERITONEAL, LONG-TERM INDWELLING

MERIT MEDICAL SYSTEMS INC. PERITONEAL DIALYSIS CATHETER.; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Catalog Number CF-5260/C
Medical Device Problem Codes Obstruction of Flow (2423); Defective Device (2588); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that an 82-year-old male patient presented in a wheelchair conscious and oriented.The functionality of the catheter was evaluated.An abdominal x-ray was performed showing the catheter had migrated outside the pelvic cavity.Out of position.The drainage catheter was tested, and it was found that the pd catheter was occluded and would not drain.The physician ordered the pd catheter replacement.The patient tolerated the procedure well.There were no additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.

Brand Name
PERITONEAL DIALYSIS CATHETER.
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer Contact
bryson heaton rn
1600 merit pkwy
south jordan, UT 84095
8012531600
MDR Report Key20261108
Report Number1721504-2024-00067
Device Sequence Number8207425
Product Code FJS
UDI-Device Identifier00884450330166
UDI-Public884450330166
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K970159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCF-5260/C
Device Lot NumberH2891847
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale